https://doi.org/10.15407/mag14.04
https://doi.org/10.15407/mag14.04

  Anatoly Anikin , Sergey Dobrokhotov , Vladimir NazaikinskiiDownload 572762 byte View Abstract  
  Asymptotic Solutions of the Wave Equation with Degenerate Velocity and with Right-Hand Side Localized in Space and Time (393-405)  

  Iryna Egorova , Johanna Michor , Gerald TeschlDownload 1200441 byte View Abstract  
  Long-Time Asymptotics for the Toda Shock Problem: Non-Overlapping Spectra (406-451)  

  Thomas Kappeler , Yannick WidmerDownload 709756 byte View Abstract  
  On Spectral Properties of the L Operator in the Lax Pair of the sine-Gordon Equation (452-509)  

  Sergei KuksinDownload 376350 byte View Abstract  
  Asymptotic Properties of Integrals of Quotients when the Numerator Oscillates and the Denominator Degenerates (510-518)  

  A.G. NikitinDownload 379146 byte View Abstract  
  The Maximal "Kinematical" Invariance Group for an Arbitrary Potential Revised (519-531)  

  Inna Roitberg , Alexander SakhnovichDownload 440740 byte View Abstract  
  The Discrete Self-Adjoint Dirac Systems of General Type: Explicit Solutions of Direct and Inverse Problems, Asymptotics of Verblunsky-Type Coefficients and the Stability of Solving of the Inverse Problem (532-548)  

  Download 100012 byte   
  Author Iindex to Volume 14 for Year 2018 (549-552)